# SDR UIEA2020091441975

- Difficulty date: September 10, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,276 hours, 11,957 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Packing
- Part number: 960M05P52
- Part serial: NSN
- Condition: Leaking
- Location: Disk Shaft
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE 1ST STAGE ROTO DISK SHAFT HAS OIL LEAKS.  REMOVED AND REPLACED NR 1 BEARING MANIFOLD PACKING ON NR 1 ENGINE, IAW 767 AMM 72-31-03.  PENDING ENGINE IDLE, RUN LEAK TEST.  OPERATED ENGINE PER MM 71-00-00-862-053-H03.  NO LEAKS NOTED.
